# SDR CA030331008

- Difficulty date: March 9, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 12,311 hours
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: DOFF10300B
- Part serial: 70703225
- Condition: Failed
- Location: Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) ALTERNATOR FAILURE IN FLIGHT,ELECTRICAL FAILURE
